MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 18CM IQ MICRO CLAW; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO 18CM IQ MICRO CLAW; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 550025B303
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use, it was noted that the tip sleeve had melted.It was further reported that this event did not occur during a surgical procedure and there was no delay, adverse consequences or medical intervention as a result of this event.
 
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : device not returned.
 
Event or Problem Description
It was noted that the tip sleeve had melted.It was further reported that this event did not occur while in the patient.The procedure was completed successfully and there was no delay, adverse consequences or medical intervention as a result of this event.

Brand Name
18CM IQ MICRO CLAW
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key15854614
Report Number0001811755-2022-00065
Device Sequence Number12341746
Product Code LFL
UDI-Device Identifier37613327422451
UDI-Public37613327422451
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K213824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number550025B303
Device Lot Number21661017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown